# SDR UPS06246085

- Difficulty date: January 10, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 48,018 hours, 31,168 cycles
- Engine: Rroyce TAY65154
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1428 R/H Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C RT FUSE ABOVE NR 2 ENG AT THE ANGLE BETWEEN FUSE AND VERT STAB HAS LIGHT SURFACE CORROSION AT BS1428 TO 1464.   DAMAGED ANGLE REMOVED AND REPLACEMENT ANGLE FABRICATED IAW DRW.  NR QF5314263.  REPLACEMENT ANGLE INSTALLED IAW SRM51-30-02 AND DRW. QF531 4001.
